# SDR F3LA200800446

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323099920000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED BEAM NR TWO AT AFT WALL OF FWD CARGO COMPARTMENT MOUNT AND WALL BEAM HAS EXCESSIVE PLAY. MAINT REMOVED AND REPLACED BEAM NR 11 AFT WALL MOUNT FITTING IN THE FWD CARGO BAY IAW SRM 51-72-11 PAGE 1 AND 2. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
